Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Child has explosive projectile diarrhea, high temperature, has soft stools after taking NAN. Normal?

Hi! My baby turned 5 months today. She was on mixed feeding until about 3 weeks back when she had explosive projectile diarrhea . She was hospitalised due to high temperature. I changed from NAN formula to Isomil while she had the diarrhea but the doctor adviced not to change the feeds. She is back on NAN 1 but has soft stools with every feed. Is this normal cos i heard that NAN fed babies are often constipated. Which formula best suits her cos i am worried with this yellowish white stools that come out with every feed.
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Hi, the earlier hospitalization was perhaps due to intestinal infection. Strict hygiene is required especially when handling feeds of the baby. Isomil is lactose free and easy to digest so that probably helped your child during the acute phase. Having soft stools which are yellowish are a normal phenomena so there is nothing to worry about at the moment provided your child has no fever or other symptoms.
Answered: Sat, 11 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor